# SDR SWIA201439473

- Difficulty date: October 8, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 33,740 hours, 47,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT EMERGENCY LIGHTS INOPERATIVE ON AFT FUSELAGE ABOVE WINGS.  R & R AFT FUSE .  OPS CHECKED GOOD.
